... inability to sleep and the kidney failure meds are causing big problems like dehydration and vomiting due to high levels of lithium in my system due to interaction of drugs and kidneys is there another drug equal to lithium I can take to help me sleep and control moods
Im no expert on the subject but my mother was on lithium for about 20+ years. It caused her some permant liver damage, as well as an inlarged heart. After much trial and error her doctor finally put her on Depakote. It seems to work well for mood disorders. I was also told that Seroquel is now being used to treat bipolar.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
Updated 12 Nov 2016 • 3 answers
Updated 24 Mar 2010 • 1 answer
Updated 13 Feb 2011 • 1 answer
Updated 19 Jul 2012 • 2 answers
Updated 18 Jan 2019 • 13 answers